Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Severe headache, heart flatter after exposure to sunlight. No relief with pain tablets. Cure?

Hi Doc. whenever i go out in the sun and my eyes are axposed to the sunlight i would have a severe headache only on my left side of my head straight down to my neck and this last for approximately 3-4days despite using alot of pain tablets i have no relief, it also causes my heart to flatter sometimes i cant talk or walk too fast i would feel very weak... please help me thank you
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
There are 15-20 types of headache have been defined and exact diagnosis has been done only on history basis.
Do you have pulsating type of headache?
Do you have running nose and tears from eyes during headache episodes?
As mentioned by you, Your headache is excaerbating after sunexposure, this is very typical and specific for migraine.
You should consult with neurologist/ physician and should take anti0migraien medicine, both for pain relief and prophylaxis.
Take care,
Dr. Mayank Bhargava
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor